Discussions By Condition: Eye conditions

question on staph blepharitis

Posted In: Eye conditions 1 Replies
  • Posted By: Anonymous
  • December 6, 2007
  • 08:27 AM

I've been dealing with staph blepharitis for the past 10 years(now I'm 19) and only last year , my doctor prescribed me cortizon treatment..which is very good for me . Yet , every month symptoms appear and I treat them for 5-6 days with dexamethasonum (oitment) . My questions are :
1.I've read that dexamethasonum can increase the intra-ocular pressure . I use this medicine every month.Should I worry ?
2. Is there any change for this blepharitis to alleviate ? Should I try things like detox .. ? Thank you in anticipation . Have a good day:)

Reply Flag this Discussion

1 Replies:

  • In answer to your concerns with the steroid causing an increase in your eye pressure, no you should not worry, but you should have your pressure checked yearly by your eye doctor. If he/she notices that you are responding to the steroids with increased pressure, you may be taken off the steroid. Unfortunately blepharitis is a chronic condition that you will have the rest of your life. The best way to keep ahead is to continue with your treatments daily including warm washcloth over the eyes for 5 min per day and lid scrubs with a commercially available lid wash or 1:10 baby shampoo to water solution. I hope this helps!
    eyedocasw 6 Replies
    • December 21, 2007
    • 05:32 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.